I have been taking this medication for 3 weeks now and I am losing so I am thrilled. I do have a concern as I am losing my hair and was wondering if anyone else experienced the same thing? Also, I do NOT have extra energy as most folks do, did everyone else not have increased energy?
1 Jul 2013
I have lost a decent amount of hair and I'm starting to get really worried and think I will have to stop taking it. I can't keep losing hair! Can I ask if the hair loss ever went away for you? And about the energy it actually gave me more energy when I would take them 3 times a day(25mg) The extended release didn't though.
- Diethylpropion Information for Consumers
- Diethylpropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diethylpropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I too have exprienced hair loss, however it was due to heart medication. simultaneously I have also been taking 100mg of spironolactone for the HBP. ...
1 answer • 9 May 2011
... (100 mg/day). Side effect was constipation, so lowered dosage to 50 to 75 mg/day. Noticed increase in hair loss in past week or two. Could the ...
1 answer • 13 Mar 2012
1 answer • 20 Mar 2012
i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...
9 answers • 11 Dec 2012
... as very nervous ?
1 answer • 19 Apr 2015